References:

1. Main KM et al. Cushing’s syndrome due to pharmacological interaction in a cystic fibrosis patient. Acta Paediatr. 2002;91:1008-1011.

2. De Wachter E et al. Rapidly developing Cushing syndrome in a 4-year-old patient during combined treatment with itraconazole and inhaled budesonide. Eur J Pediatr. 2003;162:488-489.

3. Bolland MJ et al. Cushing’s syndrome due to interaction between inhaled corticosteroids and itraconazole. Ann Pharmacother. 2004;38:46-49.

4. Clevenbergh P et al. Iatrogenic Cushing’s syndrome in an HIM-infected patient treated with inhaled corticosteroids (fluticasone propionate) and low dose ritonavir enhanced PI containing regimen. J Infect. 2002;44:194-195.

5. Gupta SK, Dube MP. Exogenous cushing syndrome mimicking human immunodeficiency virus lipodystrophy. Clin Infect Dis. 2002;15:E69-71.

6. Rouanet I et al. Cushing’s syndrome in a patient treated by ritonavir/lopinavir and inhaled fluticasone. HIV Med. 2003;4:149-150.

7. Raaska K et al. Plasma concentrations of inhaled budesonide and its effects on plasma cortisol are increased by the cytochrome P4503A4 inhibitor itraconazole. Clin Pharmacol Ther. 2002;72:362-369.

8. Hillebrand-Haverkort ME et al. Ritonavir-induced Cushing’s syndrome in a patient treated with nasal fluticasone. AIDS. 1999;10:1803.

9. Chen F et al. Cushing’s syndrome and severe adrenal suppression in patients treated with ritonavir and inhaled nasal fluticasone. Sex Transm Infect. 1999;75:274.